# SDR 2014FA0000303

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: General aviation
- Aircraft: N694AV
- Make and model: Airbus A319-132
- Aircraft serial: 6068
- Aircraft time: 26,917 hours, 9 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 9600 FT, ECAM WARNING AFT CARGO DOOR WAS PRESENT, CABIN PRESSURE INCREASED AFTER PACKS ON AND THE FLASHING REMAINING FOR 10 MINUTES IAW AMM 52-71-00-820-003A.  THE PROXIMITY SWITCH, FIN 32WV, WAS ADJUSTED AND AMM 52-71-00-710-001.  OPS TEST OF THE DOOR WARNING WAS DONE, TEST OK.
